# SDR CA970620007

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Relief Valve
- Condition: Misaligned
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A NEWLY INSTALLED ENGINE HAD OIL PRESSURE PROBLEMS. THE LOW OIL PRESSURE AT IDLE WAS FOUND TO BE CAUSED BY THE OIL PRESSURE ADJUSTING SCREW BEING MISALIGNED WITH THE HOUSING CAUSING THE VALVE NOT TO SEAT SQUARELY. THE REPLACEMENT OF THE OIL PRESSURE RELIEF VALVE FIXED THE PROBLEM.
